Inequalities for the Fractional Derivatives of Trigonometric Polynomials in Spaces with Integral Metrics

  • Yu. S. Kolomoitsev

Abstract

We establish necessary and sufficient conditions for the validity of Bernstein-type inequalities for the fractional derivatives of trigonometric polynomials of several variables in spaces with integral metrics. The problem of sharpness of these inequalities is investigated.
Published
25.01.2015
How to Cite
KolomoitsevY. S. “Inequalities for the Fractional Derivatives of Trigonometric Polynomials in Spaces With Integral Metrics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 1, Jan. 2015, pp. 42-56, http://umj.imath.kiev.ua/index.php/umj/article/view/1962.
Section
Research articles